Shrideh Khalaf Qasem Al-Omari
Cited by
Cited by
On the application of natural transforms
SKQ Al-Omari
Int. J. Pure Appl. Math 85 (4), 729-744, 2013
Structure of optical soliton solution for nonliear resonant space-time Schrödinger equation in conformable sense with full nonlinearity term
M Alabedalhadi, M Al-Smadi, S Al-Omari, D Baleanu, S Momani
Physica Scripta 95 (10), 105215, 2020
Numerical investigation for Caputo-Fabrizio fractional Riccati and Bernoulli equations using iterative reproducing kernel method
S Momani, N Djeddi, M Al-Smadi, S Al-Omari
Applied Numerical Mathematics 170, 418-434, 2021
Numerical solutions of hybrid fuzzy differential equations in a Hilbert space
G Gumah, MFM Naser, M Al-Smadi, SKQ Al-Omari, D Baleanu
Applied Numerical Mathematics 151, 402-412, 2020
Hartley transforms on a certain space of generalized functions
SKQ Al-Omari
Georgian Mathematical Journal 20 (3), 415-426, 2013
Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces
SKQ Al-Omari, D Loonker, PK Banerji, SL Kalla
Integral Transforms and Special Functions 19 (6), 453-462, 2008
An attractive numerical algorithm for solving nonlinear Caputo–Fabrizio fractional Abel differential equation in a Hilbert space
M Al-Smadi, N Djeddi, S Momani, S Al-Omari, S Araci
Advances in Difference Equations 2021 (1), 271, 2021
On the generalized Hartley-Hilbert and fourier-Hilbert transforms
SKQ Al-Omari, A Kılıçman
Advances in Difference Equations 2012, 1-11, 2012
Note on Boehmians for class of optical Fresnel wavelet transforms
SKQ Al-Omari, A Kılıçman
Journal of Function Spaces 2012 (1), 405368, 2012
Tempered distributional Fourier sine (cosine) transform
PK Banerji, SK Al-Omari, L Debnath
Integral Transforms and Special Functions 17 (11), 759-768, 2006
Application of reproducing kernel Hilbert space method for solving second-order fuzzy Volterra integro-differential equations
GN Gumah, MFM Naser, M Al-Smadi, SK Al-Omari
Advances in Difference Equations 2018, 1-15, 2018
On Diffraction Fresnel Transforms for Boehmians.
SKQ Al-Omari, A Kılıçman
Abstract & Applied Analysis, 2011
Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians
SKQAOA Kilicman
Abstract and Applied Analysis 2013 (2013), 1-6, 2013
Some general properties of a fractional Sumudu transform in the class of Boehmians
SKQ Al-Omari, P Agarwal
Kuwait Journal of Science 43 (2), 2016
Series representations for uncertain fractional IVPs in the fuzzy conformable fractional sense
M Bataineh, M Alaroud, S Al-Omari, P Agarwal
Entropy 23 (12), 1646, 2021
Some results for Laplace-type integral operator in quantum calculus
SKQ Al-Omari, D Baleanu, SD Purohit
Advances in Difference Equations 2018, 1-10, 2018
On a class of generalized Meijer–Laplace transforms of Fox function type kernels and their extension to a class of Boehmians
SKQ Al-Omari
Georgian Mathematical Journal 25 (1), 1-8, 2018
On q-analogues of the Mangontarum transform for certain q-Bessel functions and some application
SKQ Al-Omari
Journal of King Saud University-Science 28 (4), 375-379, 2016
On the distributional Mellin transformation and its extension to Boehmian spaces
SKQ Al-Omari
Int. J. Contemp. Math. Sciences 6 (17), 801-810, 2011
Generalized functions for double Sumudu transformation
SKQ Al-Omari
Int. J. Algebra 6 (3), 139-146, 2012
The system can't perform the operation now. Try again later.
Articles 1–20